Alert archive / Tennessee / Hard Freeze Warnings in 2021

Hard Freeze Warning 1, NWS Nashville, TN

March 31, 202138 counties in Tennessee

NWS Nashville, TN issued this hard freeze warning at Mar 31, 2021, 1:39 PM CDT for 38 counties in Tennessee. It took effect at Apr 1, 2021, 10:00 PM CDT. It was in force for 11 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Mar 31, 2021, 1:39 PM CDT (18:39 UTC)
In effect from
Apr 1, 2021, 10:00 PM CDT
Expired
Apr 2, 2021, 9:00 AM CDT
In force
11 hr
Issued by
NWS Nashville, TN
All 38 counties

Bedford County, TN, Cannon County, TN, Cheatham County, TN, Clay County, TN, Coffee County, TN, Cumberland County, TN, Davidson County, TN, DeKalb County, TN, Dickson County, TN, Fentress County, TN, Giles County, TN, Grundy County, TN, Hickman County, TN, Houston County, TN, Humphreys County, TN, Jackson County, TN, Lawrence County, TN, Lewis County, TN, Macon County, TN, Marshall County, TN, Maury County, TN, Montgomery County, TN, Overton County, TN, Perry County, TN, Pickett County, TN, Putnam County, TN, Robertson County, TN, Rutherford County, TN, Smith County, TN, Stewart County, TN, Sumner County, TN, Trousdale County, TN, Van Buren County, TN, Warren County, TN, Wayne County, TN, White County, TN, Williamson County, TN, Wilson County, TN

The radar

The Nashville radar (KOHX), 30 km from the middle of the area, began a volume at 18:43 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 12:00Z, 6.7 hours before the alert went out and 20 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 12:00Z on 2021-03-31Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 12:00Z on 2021-03-31The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 80 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
498 m above ground
0-6 km bulk shear
52 kt
0-1 km storm-relative helicity
80 m²/s²
0-3 km storm-relative helicity
201 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted.

427 
WWUS74 KOHX 311839
NPWOHX

URGENT - WEATHER MESSAGE
National Weather Service Nashville TN
139 PM CDT Wed Mar 31 2021

TNZ005>011-023>034-056>066-075-077>080-093>095-011200-
/O.NEW.KOHX.FZ.W.0001.210401T0800Z-210401T1400Z/
/O.NEW.KOHX.HZ.W.0001.210402T0300Z-210402T1400Z/
Stewart-Montgomery-Robertson-Sumner-Macon-Clay-Pickett-Houston-
Humphreys-Dickson-Cheatham-Davidson-Wilson-Trousdale-Smith-
Jackson-Putnam-Overton-Fentress-Perry-Hickman-Lewis-Williamson-
Maury-Marshall-Rutherford-Cannon-De Kalb-White-Cumberland-Bedford-
Coffee-Warren-Grundy-Van Buren-Wayne-Lawrence-Giles-
Including the cities of Dover, Clarksville, Springfield, 
Hendersonville, Gallatin, Goodlettsville, Lafayette, Celina, 
Byrdstown, Erin, Tennessee Ridge, Waverly, New Johnsonville, 
McEwen, Dickson, Ashland City, Kingston Springs, Nashville, 
Lebanon, Mount Juliet, Hartsville, Carthage, South Carthage, 
Gordonsville, Gainesboro, Cookeville, Livingston, Jamestown, 
Allardt, Linden, Lobelville, Centerville, Hohenwald, Franklin, 
Brentwood, Columbia, Lewisburg, Murfreesboro, Smyrna, La Vergne, 
Woodbury, Smithville, Sparta, Crossville, Shelbyville, Tullahoma,
Manchester, McMinnville, Altamont, Coalmont, Spencer, Clifton, 
Waynesboro, Lawrenceburg, and Pulaski
139 PM CDT Wed Mar 31 2021

...FREEZE WARNING IN EFFECT FROM 3 AM TO 9 AM CDT THURSDAY...
...HARD FREEZE WARNING IN EFFECT FROM 10 PM THURSDAY TO 9 AM CDT
FRIDAY...

* WHAT...For the Freeze Warning, sub-freezing temperatures in the
  upper 20s and lower 30s. For the Hard Freeze Warning Thursday
  night into Friday morning, temperatures in the low to mid 20s.

* WHERE...Across Middle Tennessee.

* WHEN...Freeze Warning from 3 AM to 9 AM CDT Thursday. For the 
  Hard Freeze Warning, from 10 PM Thursday to 9 AM CDT Friday.

* IMPACTS...Frost and freeze conditions will kill crops, other 
  sensitive vegetation and possibly damage unprotected outdoor 
  plumbing.

* ADDITIONAL DETAILS...Freezing temperatures and a few patches of
  frost will occur for a short time around daybreak Thursday. Much
  greater impact is expected Thursday night into Friday morning
  with a hard freeze expected to last for several hours along with
  widespread frost. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold. To prevent
freezing and possible bursting of outdoor water pipes they should
be wrapped, drained, or allowed to drip slowly. Those that have
in-ground sprinkler systems should drain them and cover above-
ground pipes to protect them from freezing.

&&

$$

13
4 follow-up statements
341 
WWUS74 KOHX 010734
NPWOHX

URGENT - WEATHER MESSAGE
National Weather Service Nashville TN
234 AM CDT Thu Apr 1 2021

TNZ005>011-023>034-056>066-075-077>080-093>095-011400-
/O.CON.KOHX.FZ.W.0001.210401T0800Z-210401T1400Z/
/O.CON.KOHX.HZ.W.0001.210402T0300Z-210402T1400Z/
Stewart-Montgomery-Robertson-Sumner-Macon-Clay-Pickett-Houston-
Humphreys-Dickson-Cheatham-Davidson-Wilson-Trousdale-Smith-
Jackson-Putnam-Overton-Fentress-Perry-Hickman-Lewis-Williamson-
Maury-Marshall-Rutherford-Cannon-De Kalb-White-Cumberland-Bedford-
Coffee-Warren-Grundy-Van Buren-Wayne-Lawrence-Giles-
Including the cities of Dover, Clarksville, Springfield, 
Hendersonville, Gallatin, Goodlettsville, Lafayette, Celina, 
Byrdstown, Erin, Tennessee Ridge, Waverly, New Johnsonville, 
McEwen, Dickson, Ashland City, Kingston Springs, Nashville, 
Lebanon, Mount Juliet, Hartsville, Carthage, South Carthage, 
Gordonsville, Gainesboro, Cookeville, Livingston, Jamestown, 
Allardt, Linden, Lobelville, Centerville, Hohenwald, Franklin, 
Brentwood, Columbia, Lewisburg, Murfreesboro, Smyrna, La Vergne, 
Woodbury, Smithville, Sparta, Crossville, Shelbyville, Tullahoma,
Manchester, McMinnville, Altamont, Coalmont, Spencer, Clifton, 
Waynesboro, Lawrenceburg, and Pulaski
234 AM CDT Thu Apr 1 2021

...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM CDT THIS MORNING...
...HARD FREEZE WARNING REMAINS IN EFFECT FROM 10 PM THIS EVENING
TO 9 AM CDT FRIDAY...

* WHAT...For the Freeze Warning...sub-freezing temperatures in the
  upper 20s and lower 30s. For the Hard Freeze Warning tonight into
  Friday morning, temperatures in the low to mid 20s.

* WHERE...Across Middle Tennessee.

* WHEN...Freeze Warning from 3 AM to 9 AM CDT Thursday. For the 
  Hard Freeze Warning, from 10 PM Thursday to 9 AM CDT Friday.

* IMPACTS...Frost and freeze conditions will kill crops, other 
  sensitive vegetation and possibly damage unprotected outdoor 
  plumbing.

* ADDITIONAL DETAILS...Freezing temperatures and a few patches of
  frost will occur for a short time around daybreak this morning.
  Much greater impact is expected tonight into Friday morning 
  with a hard freeze expected to last for several hours along with
  widespread frost.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold. To prevent
freezing and possible bursting of outdoor water pipes they should
be wrapped, drained, or allowed to drip slowly. Those that have
in-ground sprinkler systems should drain them and cover above-
ground pipes to protect them from freezing.

&&

$$
424 
WWUS74 KOHX 011346 AAA
NPWOHX

URGENT - WEATHER MESSAGE...UPDATED
National Weather Service Nashville TN
846 AM CDT Thu Apr 1 2021

TNZ005>011-023>034-056>066-075-077>080-093>095-012100-
/O.EXP.KOHX.FZ.W.0001.000000T0000Z-210401T1400Z/
/O.CON.KOHX.HZ.W.0001.210402T0300Z-210402T1400Z/
Stewart-Montgomery-Robertson-Sumner-Macon-Clay-Pickett-Houston-
Humphreys-Dickson-Cheatham-Davidson-Wilson-Trousdale-Smith-
Jackson-Putnam-Overton-Fentress-Perry-Hickman-Lewis-Williamson-
Maury-Marshall-Rutherford-Cannon-De Kalb-White-Cumberland-Bedford-
Coffee-Warren-Grundy-Van Buren-Wayne-Lawrence-Giles-
Including the cities of Dover, Clarksville, Springfield, 
Hendersonville, Gallatin, Goodlettsville, Lafayette, Celina, 
Byrdstown, Erin, Tennessee Ridge, Waverly, New Johnsonville, 
McEwen, Dickson, Ashland City, Kingston Springs, Nashville, 
Lebanon, Mount Juliet, Hartsville, Carthage, South Carthage, 
Gordonsville, Gainesboro, Cookeville, Livingston, Jamestown, 
Allardt, Linden, Lobelville, Centerville, Hohenwald, Franklin, 
Brentwood, Columbia, Lewisburg, Murfreesboro, Smyrna, La Vergne, 
Woodbury, Smithville, Sparta, Crossville, Shelbyville, Tullahoma,
Manchester, McMinnville, Altamont, Coalmont, Spencer, Clifton, 
Waynesboro, Lawrenceburg, and Pulaski
846 AM CDT Thu Apr 1 2021

...HARD FREEZE WARNING REMAINS IN EFFECT FROM 10 PM THIS EVENING
TO 9 AM CDT FRIDAY...
...FREEZE WARNING WILL EXPIRE AT 9 AM CDT THIS MORNING...

* WHAT...Sub-freezing temperatures as low as 24 expected.

* WHERE...Across all of Middle Tennessee.

* WHEN...Freeze Warning until 9 AM CDT this morning. For the Hard
  Freeze Warning, from 10 PM tonight to 9 AM CDT Friday.

* IMPACTS...Frost and freeze conditions will kill crops, other 
  sensitive vegetation and possibly damage unprotected outdoor 
  plumbing.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold. To prevent
freezing and possible bursting of outdoor water pipes they should
be wrapped, drained, or allowed to drip slowly. Those that have
in-ground sprinkler systems should drain them and cover above-
ground pipes to protect them from freezing.

&&

$$

21
815 
WWUS74 KOHX 011813
NPWOHX

URGENT - WEATHER MESSAGE
National Weather Service Nashville TN
113 PM CDT Thu Apr 1 2021

TNZ005>011-023>034-056>066-075-077>080-093>095-020900-
/O.NEW.KOHX.FZ.W.0002.210403T0600Z-210403T1400Z/
/O.CON.KOHX.HZ.W.0001.210402T0300Z-210402T1400Z/
Stewart-Montgomery-Robertson-Sumner-Macon-Clay-Pickett-Houston-
Humphreys-Dickson-Cheatham-Davidson-Wilson-Trousdale-Smith-
Jackson-Putnam-Overton-Fentress-Perry-Hickman-Lewis-Williamson-
Maury-Marshall-Rutherford-Cannon-De Kalb-White-Cumberland-Bedford-
Coffee-Warren-Grundy-Van Buren-Wayne-Lawrence-Giles-
Including the cities of Dover, Clarksville, Springfield, 
Hendersonville, Gallatin, Goodlettsville, Lafayette, Celina, 
Byrdstown, Erin, Tennessee Ridge, Waverly, New Johnsonville, 
McEwen, Dickson, Ashland City, Kingston Springs, Nashville, 
Lebanon, Mount Juliet, Hartsville, Carthage, South Carthage, 
Gordonsville, Gainesboro, Cookeville, Livingston, Jamestown, 
Allardt, Linden, Lobelville, Centerville, Hohenwald, Franklin, 
Brentwood, Columbia, Lewisburg, Murfreesboro, Smyrna, La Vergne, 
Woodbury, Smithville, Sparta, Crossville, Shelbyville, Tullahoma,
Manchester, McMinnville, Altamont, Coalmont, Spencer, Clifton, 
Waynesboro, Lawrenceburg, and Pulaski
113 PM CDT Thu Apr 1 2021

...HARD FREEZE WARNING REMAINS IN EFFECT FROM 10 PM THIS EVENING
TO 9 AM CDT FRIDAY...
...FREEZE WARNING IN EFFECT FROM 1 AM TO 9 AM CDT SATURDAY...

* WHAT...For the Hard Freeze Warning, sub-freezing temperatures 
  as low as 25 expected. For the Freeze Warning, sub-freezing 
  temperatures as low as 29 expected.

* WHERE...All of Middle Tennessee.

* WHEN...For the Hard Freeze Warning, from 10 PM this evening to 
  9 AM CDT Friday. For the Freeze Warning, from 1 AM to 9 AM CDT 
  Saturday.

* IMPACTS...Frost and freeze conditions will kill crops, other 
  sensitive vegetation and possibly damage unprotected outdoor 
  plumbing.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold. To prevent
freezing and possible bursting of outdoor water pipes they should
be wrapped, drained, or allowed to drip slowly. Those that have
in-ground sprinkler systems should drain them and cover above-
ground pipes to protect them from freezing.

&&

$$

21
051 
WWUS74 KOHX 020746
NPWOHX

URGENT - WEATHER MESSAGE
National Weather Service Nashville TN
246 AM CDT Fri Apr 2 2021

TNZ005>011-023>034-056>066-075-077>080-093>095-022015-
/O.CON.KOHX.HZ.W.0001.000000T0000Z-210402T1400Z/
/O.CON.KOHX.FZ.W.0002.210403T0600Z-210403T1400Z/
Stewart-Montgomery-Robertson-Sumner-Macon-Clay-Pickett-Houston-
Humphreys-Dickson-Cheatham-Davidson-Wilson-Trousdale-Smith-
Jackson-Putnam-Overton-Fentress-Perry-Hickman-Lewis-Williamson-
Maury-Marshall-Rutherford-Cannon-De Kalb-White-Cumberland-Bedford-
Coffee-Warren-Grundy-Van Buren-Wayne-Lawrence-Giles-
Including the cities of Dover, Clarksville, Springfield, 
Hendersonville, Gallatin, Goodlettsville, Lafayette, Celina, 
Byrdstown, Erin, Tennessee Ridge, Waverly, New Johnsonville, 
McEwen, Dickson, Ashland City, Kingston Springs, Nashville, 
Lebanon, Mount Juliet, Hartsville, Carthage, South Carthage, 
Gordonsville, Gainesboro, Cookeville, Livingston, Jamestown, 
Allardt, Linden, Lobelville, Centerville, Hohenwald, Franklin, 
Brentwood, Columbia, Lewisburg, Murfreesboro, Smyrna, La Vergne, 
Woodbury, Smithville, Sparta, Crossville, Shelbyville, Tullahoma,
Manchester, McMinnville, Altamont, Coalmont, Spencer, Clifton, 
Waynesboro, Lawrenceburg, and Pulaski
246 AM CDT Fri Apr 2 2021

...HARD FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM CDT THIS
MORNING...
...FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 9 AM CDT
SATURDAY...

* WHAT...For the Hard Freeze Warning, sub-freezing temperatures as
  low as 20 expected. For the Freeze Warning, sub-freezing 
  temperatures.

* WHERE...All of Middle Tennessee.

* WHEN...For the Hard Freeze Warning, until 9 AM CDT. For the 
  Freeze Warning, from 1 AM to 9 AM CDT Saturday.

* IMPACTS...Frost and freeze conditions will kill crops, other 
  sensitive vegetation and possibly damage unprotected outdoor 
  plumbing.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold. To prevent
freezing and possible bursting of outdoor water pipes they should
be wrapped, drained, or allowed to drip slowly. Those that have
in-ground sprinkler systems should drain them and cover above-
ground pipes to protect them from freezing.

&&

$$

What forecasters said that day

The local office's own words before this hard freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Nashville, TN wrote its last area forecast discussion before this hard freeze warning went out at Mar 31, 12:32 PM CDT, 1 hour 7 minutes earlier.

Area forecast discussion, Mar 31, 12:32 PM CDT, 1 hour 7 minutes before
Area Forecast Discussion
National Weather Service Nashville TN
1232 PM CDT Wed Mar 31 2021

.UPDATE...
FOR 18Z AVIATION DISCUSSION.

&&

.DISCUSSION...

As a couple of Flash Flood Warnings in our southern counties have
expired, we have decided to drop the Flash Flood Watch for our
entire area. The threat for new flash flooding and heavy rainfall
has ended, but impacts will continue with some road closures and
high steam levels across our southern counties. Also, rivers
remain elevated area wide with many in flood or advisory stage.

A cold front had moved across most of the Mid State late night and
early this morning, and it will be completely past our southeast
counties within the next hour or so. The passage of the front
will sweep out heavy rainfall, so we cancelled the FFA. There will
continue to be scattered light showers late morning and afternoon
as a mid/upper level wave currently over Arkansas moves our way.
Colder air will continue to move in with gusty (around 25mph)
northwest winds. Temperatures will settle into the upper 40s and
lower 50s for the remainder of the day.

Skies will start to clear tonight as temps continue to fall.
Toward daybreak, many areas will dip to freezing for a brief time.
We continue to expect a hard freeze across the entire area for
late Thursday night into Friday morning. We will be issuing
frost/freeze headlines later today.

&&

.AVIATION...
18Z TAF DISCUSSION.

IFR will hang on at KCSV for a couple more hours, but then return
to VFR like the rest of the mid-state terminals. Look for VFR to
continue for the foreseeable future.

What will also continue is the breezy conditions. Gusty north
winds will persist into the overnight hours and tomorrow.

&&

.OHX WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

DISCUSSION......13
AVIATION........Unger
Hazardous weather outlook, Mar 31, 9:18 AM CDT, 4 hours 21 minutes before
Hazardous Weather Outlook
National Weather Service Nashville TN
918 AM CDT Wed Mar 31 2021

TNZ005>011-023>034-056>066-075-077>080-093>095-011430-
Stewart-Montgomery-Robertson-Sumner-Macon-Clay-Pickett-Houston-
Humphreys-Dickson-Cheatham-Davidson-Wilson-Trousdale-Smith-Jackson-
Putnam-Overton-Fentress-Perry-Hickman-Lewis-Williamson-Maury-
Marshall-Rutherford-Cannon-De Kalb-White-Cumberland-Bedford-Coffee-
Warren-Grundy-Van Buren-Wayne-Lawrence-Giles-
918 AM CDT Wed Mar 31 2021

This Hazardous Weather Outlook is for Middle Tennessee.

.DAY ONE...Today and tonight.

Flooding along many rivers and streams will continue today.

Freezing temperatures and patchy frost will form toward daybreak
Thursday morning. Precautions should be taken for any sensitive
vegetation.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Rivers will remain elevated with some sites remaining in flood or
advisory stage through the weekend.

It is expected to turn colder with frosty nights late this week. A
widespread hard freeze is expected Thursday night into Friday
morning.

.SPOTTER INFORMATION STATEMENT...

Spotter reports of any significant flooding would be appreciated.
Please relay any information to the NWS while following all local,
state, and CDC guidelines.

13

The office that day

Everything else NWS Nashville, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 30, 10:53 PM CDTRiver Flood AdvisoryOHXMaury10 hr
Mar 30, 11:04 PM CDTSpecial Weather StatementOHXCheatham, Dickson, Houston, Humphreys41 min
Mar 30, 11:12 PM CDTSpecial Weather StatementOHXWayne48 min
Mar 30, 11:40 PM CDTAreal Flood AdvisoryOHXDickson, Hickman, Humphreys, Perry2 hr
Mar 30, 11:44 PM CDTSpecial Weather StatementOHXCheatham, Davidson, Williamson46 min
Mar 30, 11:53 PM CDTAreal Flood AdvisoryOHXCheatham, Davidson, Williamson3 hr
Mar 30, 11:58 PM CDTSpecial Weather StatementOHXLewis, Maury47 min
Mar 30, 11:59 PM CDTSpecial Weather StatementOHXGiles, Lawrence46 min
Mar 31, 12:09 AM CDTAreal Flood AdvisoryOHXLawrence, Wayne79 min
Mar 31, 12:28 AM CDTAreal Flood AdvisoryOHXRutherford, Sumner, Trousdale, Wilson3 hr
Mar 31, 12:39 AM CDTSpecial Weather StatementOHXBedford, Giles, Lawrence, Marshall, Maury, Rutherford and 1 more66 min
Mar 31, 1:28 AM CDTFlash Flood WarningOHXLawrence, Wayne8 hr
Mar 31, 2:13 AM CDTFlash Flood WarningOHXGiles, Marshall, Maury7 hr
Mar 31, 2:55 AM CDTAreal Flood AdvisoryOHXCheatham, Davidson, Rutherford, Williamson, Wilson3 hr
Mar 31, 3:35 AM CDTRiver Flood WarningOHXDavidson2 hr
Mar 31, 4:19 AM CDTAreal Flood AdvisoryOHXBedford, Coffee5 hr
Mar 31, 7:23 AM CDTRiver Flood AdvisoryOHXHickman2 hr
Mar 31, 8:17 AM CDTRiver Flood AdvisoryOHXGiles5 hr
Mar 31, 8:42 AM CDTRiver Flood AdvisoryOHXLawrence4 hr
Mar 31, 9:29 AM CDTRiver Flood AdvisoryOHXDavidson, Williamson17 hr
Mar 31, 1:02 PM CDTRiver Flood AdvisoryOHXPerry, Wayne25 hr
Mar 31, 1:05 PM CDTRiver Flood AdvisoryOHXBedford, Marshall11 hr
Mar 31, 1:10 PM CDTRiver Flood WarningOHXLawrence16 hr
Mar 31, 1:19 PM CDTRiver Flood WarningOHXGiles15 hr
Mar 31, 1:22 PM CDTRiver Flood AdvisoryOHXGrundy7 hr
Mar 31, 1:39 PM CDTFreeze WarningOHXBedford, Cannon, Cheatham, Clay, Coffee, Cumberland and 32 more19 hr
Mar 31, 5:23 PM CDTRiver Flood AdvisoryOHXCheatham, Montgomery52 hr

Nearby

Hard Freeze Warnings in Tennessee, 2021Every hard freeze warning in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.